Doctor insights on:
Tyenol On A Empty Stomach
Motrin: Not advised, due to irritation of stomach & possible bleeding. ...Read more
Yesterday I took some tylenol (acetaminophen) cause my knee was bugging me and I took it on an empty stomach, is that why I was throwing up all night? I'm okay now
Is there anything over the counter similar to tylenol without the tylenol? im allergic but i dont want to take stuff that upsets my stomach either.
See below: Buffered or enteric-coated aspirin and the non-steroidal anti-inflammatory drugs (aka NSAIDs) such as naproxen and ibuprofen are the most commonly used alternative pain relievers to Tylenol (acetaminophen). Though these can all cause stomach irritation, this can be eliminated or reduced by taking these drugs for a short duration, in lower doses, and taking at the end of a meal or with an antacid. ...Read more
If you have taken a lot of anything and it causes stomach pains, that amount is too much for you.
Please see a doctor to find out what is going on ...Read more
Are there any anti inflammatories that are NOT hard on the stomach? Tylenol (acetaminophen) doesn't work very good for pain for me.
I stopped taking aleve cause it was hurting my stomach so I took tylenol, this was last wed, I've lost some weight, does aleve make you retain water?
See your doctor asap: See doctor rather than self medicating.Get a more detailed answer ›
Consider ER: Any pain that is sudden and sharp should be properly worked up. It doesn't necessarily mean anything horrible but common medical sense dictates a prompt work up to rule out any of the more urgent issues like gallbladder or ulcer. ...Read more
What should I do if I took half a bottle of tylenol (acetaminophen) a couple weeks ago and am having severe abdominal pain?
Go to ER: All at one time, or over the course of days? Your liver may have taken a hit. Your belly pain may be from hepatitis. Plus, you need to discuss with a health care provider — if you took these pills in one fell swoop — why you did. Acetaminophen can be very dangerous if used incorrectly. Please get evaluated ASAP. ...Read more
I have been taking tylenol (acetaminophen) twice a day for a backache for the last week. The last three days my stomach has been hurting really bad. What causes this?
A lot of pain in lower back and abdomen! Pain is off and on. Been this way for 3 weeks. Pain 8-9! Take ib and tylenol (acetaminophen) with heating pad! No other sympt?
Go to ER NOW!: Enough is enough! You are a trooper, but 8-9 out of 10 on a pain analogue scale, uncoltrolled with OTC or other meds, and a heating pad is enough torture. Go to the ER or Urgent Care Center today and get relief! There may be something going on that you won't know without a physical exam done by a doctor. Don't delay! ...Read more
I took three 500mg of Tylenol (acetaminophen) for severe stomach cramps and a headache. Is this too much at one time?
Which of these 3 does the most good, with the least damage to the stomach? Tylenol, (acetaminophen) motrin, or aleve?
I'm allergic to Motrin and I have a terrible headache and I'm feeling sick to my stomach what can I take besides Tylenol?
I suffer from migraines. But excedrine and any nsaid is harsh for my stomach. Is tylenol (acetaminophen) extra strength a good substitute.?
Could be: Could be tylenol (acetaminophen) helping some patients, but in my experience, is not the best. Many patient use ibuprofen, when the headache is tensions related. Is you have migraine I would kike recommend you to check with pcp, and neurology, and determine your specific type of headache, and better treatment. Meds comes with coated, and reduce stomach problems. ...Read more
I vomited dark yellowish green bile. I also hurt on the right side of my stomach. I've been taking tylenol (acetaminophen 500), could I have toxicity?
Took tylenol (acetaminophen) # 3 the other day. It bothered my stomach whereas percocet & vicodin don't bother it as much. Why does the lower narc bother me more?
Codeine: Codeine, although a weaker opiod is the least well tolerated- causing the highest rates of nausea and vomitting. I rarely use it becasue of that. ...Read more
I've been having some realy bad abdomen pain and I took some Tylenol (acetaminophen) 350 milligrams but im feeling any better I can't sleep at all and im not pregnant?
Got a cold 3 days ago and combatted it with 3k mg Tylenol (acetaminophen) a day and a decongestant. Felt better yesterday but today I feel nauseas and sick to my stomach. Did I take too much?
I had to stop taking celebrex so I took aleve, it was all upsetting my stomach so im taking tylenol now, how long till my stomach heals up, still sore?
GI: Please pursue GI consultation to rule out H. Pylori. I can order the lab test for you on here if you want. ...Read more
I am having severe left lower stomach pain. It came out of the blue 2 hours ago. I took 2 extra strength Tylenol (acetaminophen) but it's not helping.?
I was diagnosed with a dry socket after extraction. My dentist prescribed avvil 600 mg every 4-6. It works but stomach is upset should I use tylenol (acetaminophen)?
Dry socket: Pain medication will just cover up the problem, but not solve it. Placing dry socket medication usually relieves or eliminates the pain in minutes to hours. Extra strength tylenol (acetaminophen) should be fine but discuss this with your dentist as well. If the socket itself was not packed with medication, have it done or see another dentist. ...Read more
Should be ok: Yes, though codeine can cause nausea which might make you feel worse! ...Read more